Research Repository

New Inequalities of the Kantorovich Type for Bounded Linear Operators in Hilbert Spaces

Dragomir, Sever S (2008) New Inequalities of the Kantorovich Type for Bounded Linear Operators in Hilbert Spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2750-2760. ISSN 0024-3795

Full text for this resource is not available from the Research Repository.

Abstract

Some new inequalities of the Kantorovich type are established. They hold for larger classes of operators and subsets of complex numbers than considered before in the literature and provide refinements of the classical results in the case when the involved operator satisfies the usual conditions. Several new reverse inequalities for the numerical radius of a bounded linear operator are obtained as well.

Item Type: Article
Uncontrolled Keywords: ResPubID15193. Kantorovich inequality, Grüss inequality, bounded linear operators
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 13 Oct 2011 00:30
Last Modified: 13 Oct 2011 00:30
URI: http://vuir.vu.edu.au/id/eprint/3634
DOI: 10.1016/j.laa.2007.12.025
ePrint Statistics: View download statistics for this item
Citations in Scopus: 15 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar